# SDR USAA2014071700008

- Difficulty date: July 15, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON FLOORBEAM UPPER CHORD AT BS 324, RBL36.20. REPAIRED FLOORBEAM UPPER CHORD AT BS 324, RBL 36.20 IAW SRM 53-10-08-2R-1, 53-00-51-1A, DET 3 & 51-40-02.
